MathSciNet Relay Station
MathSciNet bibliographic data
MR417841 47B20
Campbell, Stephen L.; Gellar, Ralph Spectral properties of linear operators for which $T\sp*T$ and $T$ $+$ $T\sp*$ commute. Proc. Amer. Math. Soc. 60 (1976), 197–202 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement